MAUDE Adverse Event Report: TAMBRANDS MANUFACTURING, INC L.TAMPONSORGCOTTONFULLSIZENATURALREG+LIGHTUNSCNT42CT; TAMPON, MENSTRUAL, UNSCENTED - HEB

TAMBRANDS MANUFACTURING, INC L.TAMPONSORGCOTTONFULLSIZENATURALREG+LIGHTUNSCNT42CT; TAMPON, MENSTRUAL, UNSCENTED - HEB
Lot Number 4219D54114 4236
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product investigation is in progress.
 
Event or Problem Description
Leave little pieces of cotton when removing - vagina [foreign body in reproductive tract] they come apart.Leave little pieces of cotton when removing - l.Tampon [device breakage] leave little pieces of cotton when removing [complication of device removal] case narrative: consumer reported via email that the tampons come apart and leave pieces of cotton when removing.No serious injury was reported.
 
Additional Manufacturer Narrative
No failure could be identified as a result of the investigation.
 
Event or Problem Description
Leave little pieces of cotton when removing - vagina [foreign body in reproductive tract] they come apart.Leave little pieces of cotton when removing - l.Tampon [device breakage] leave little pieces of cotton when removing [complication of device removal].Case narrative: consumer reported via email that the tampons come apart and leave pieces of cotton when removing.No serious injury was reported.

Brand Name
L.TAMPONSORGCOTTONFULLSIZENATURALREG+LIGHTUNSCNT42CT
Common Device Name
TAMPON, MENSTRUAL, UNSCENTED - HEB
Manufacturer (Section D)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer (Section G)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer Contact
manager affairs,feminine care
winton hill business center b
6280 center hill avenue
cincinnati 45224
MDR Report Key22298154
Report Number1219109-2025-00179
Device Sequence Number15610593
Product Code HEB
UDI-Device Identifier00073010719460
UDI-Public(01)00073010719460
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K081555
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Lot Number4219D54114 4236
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/16/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/20/2025
Supplement Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age28 YR
Patient SexFemale